Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

Two Measures of Complexity

John G. Kemeny
The Journal of Philosophy
Vol. 52, No. 24, American Philosophical Association Eastern Division Symposium: Papers to be Presented at the Fifty-Second Annual Meeting, Boston University, December 27-29, 1955 (Nov. 24, 1955), pp. 722-733
DOI: 10.2307/2022697
Stable URL: http://www.jstor.org/stable/2022697
Page Count: 12
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Two Measures of Complexity
Preview not available

Page Thumbnails

  • Thumbnail: Page 
722
    722
  • Thumbnail: Page 
723
    723
  • Thumbnail: Page 
724
    724
  • Thumbnail: Page 
725
    725
  • Thumbnail: Page 
726
    726
  • Thumbnail: Page 
727
    727
  • Thumbnail: Page 
728
    728
  • Thumbnail: Page 
729
    729
  • Thumbnail: Page 
730
    730
  • Thumbnail: Page 
731
    731
  • Thumbnail: Page 
732
    732
  • Thumbnail: Page 
733
    733